Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 172, NWS Denver/Boulder, CO

July 18, 2016Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 18, 2016, 8:24 PM MDT for Washington County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2016, 8:24 PM MDT (02:24 UTC)
Expired
Jul 18, 2016, 9:01 PM MDT
In force
37 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Washington County, CO

The radar

The Denver radar (KFTG), 141 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
292 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
2741 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

278 
WUUS55 KBOU 190224
SVRBOU
COC121-190315-
/O.NEW.KBOU.SV.W.0172.160719T0224Z-160719T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
824 PM MDT MON JUL 18 2016

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WASHINGTON COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 915 PM MDT

* AT 823 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTH OF MIDWAY TO 9 MILES SOUTH OF
  YUMA...OR ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF AKRON
  TO 30 MILES WEST OF WRAY...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  AKRON...OTIS...LONE STAR...PLATNER...MIDWAY...BURDETT AND PREWITT
  RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4035 10280 3996 10280 4026 10348 4040 10346
      4044 10343 4044 10278 4035 10278
TIME...MOT...LOC 0223Z 239DEG 17KT 4030 10341 3999 10278 

HAIL...1.00IN
WIND...60MPH
 
$$

MEIER
2 follow-up statements
833 
WWUS55 KBOU 190236
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
836 PM MDT MON JUL 18 2016

COC121-190315-
/O.CON.KBOU.SV.W.0172.000000T0000Z-160719T0315Z/
WASHINGTON CO-
836 PM MDT MON JUL 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR NORTHEASTERN WASHINGTON COUNTY...

AT 836 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF PREWITT RESERVOIR TO 3 MILES
SOUTHEAST OF YUMA...OR ALONG A LINE EXTENDING FROM 16 MILES NORTH OF
AKRON TO 24 MILES WEST OF WRAY...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OTIS...LONE STAR...BURDETT AND PREWITT RESERVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4035 10280 4002 10280 4030 10329 4036 10336
      4043 10336 4044 10278 4035 10278
TIME...MOT...LOC 0236Z 227DEG 22KT 4038 10333 4007 10270 

HAIL...1.00IN
WIND...60MPH
 
$$

MEIER
141 
WWUS55 KBOU 190301
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
901 PM MDT MON JUL 18 2016

COC121-190310-
/O.CAN.KBOU.SV.W.0172.000000T0000Z-160719T0315Z/
WASHINGTON CO-
901 PM MDT MON JUL 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HEAVY RAIN IS STILL
OCCURRING WITH THESE STORMS.

LAT...LON 4035 10280 4002 10280 4030 10329 4036 10336
      4043 10336 4044 10278 4035 10278
TIME...MOT...LOC 0259Z 239DEG 17KT 4039 10331 4008 10268 

$$

MEIER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 8:06 PM MDT, 18 minutes earlier.

Area forecast discussion, Jul 18, 8:06 PM MDT, 18 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
806 PM MDT MON JUL 18 2016

.UPDATE...
Issued at 806 PM MDT Mon Jul 18 2016

Isolated showers and thunderstorms will remain possible along the
Front Range through the evening due to a moist airmass and weak
instability. Most of the storms have shifted over the northeast
part of the state. Stronger storms will be possible here through
mid to late evening where instability is better. Most of the
stronger storms have generally been producing up to 50 mph winds,
heavy rain, and small hail. Just a slight chance for convection
after midnight over the eastern plains and higher terrain.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 135 PM MDT Mon Jul 18 2016

An upper level ridge over the central Great Plains will allow for
a nice fetch of subtropical moisture to remain over the cwa
through Tuesday. precipitable water values will be over one inch
this evening. 100 mb mix layer capes this aftn range from around
1500 j/kg along the Urban Corridor to close to 3000 j/kg over the
far northeast corner of the cwa. Plenty of moisture and aftn
instability for a nice round of showers/tstms through this
evening. The models still show a weak embedded disturbance
passing across northern CO this evening. Storm motions in the
10-20kt range so far this aftn which may help offset the potential
for flooding rainfall. No flash flood watch but will continue the
mention of heavy rain in the zones. Could see tstms linger over
the far northeast plains overnight. In addition...will include
patchy fog around 12z Tuesday...north and east of Denver. On
Tuesday...the upper ridge will remain parked over KS/OK with a
weaker south/southwesterly flow aloft over CO. As a result...
subtropical moisture fetch will continue to advect across western
and northern CO...with sct to numerous tstms redeveloping across
the region by the aftn.

.LONG TERM...(Tuesday night through Monday)
Issued at 135 PM MDT Mon Jul 18 2016

The upper level ridge will be centered over the south-central US
on Wednesday. This will bring SW flow over the region keeping
moisture high through the week. Afternoon thunderstorms will occur
in the mountains and foothills later in the afternoon and evening.
At this time models are showing a deepening sfc low on the plains
that is helping to move drier southerly flow onto the far eastern
plains keeping it dry. Storms will most likely stay closer to the
foothills with the eastern plans capped. The main threats will be
heavy rain, lightning and possible small hail. Temperatures for
Wednesday will be in the mid 90s.

On Thursday the ridge begins to build back in and elongates over
the southern portion of the US. Typically this will cut off a
great deal of the moisture moving up from the SW. However...enough
moisture is able to make it under the ridge and bring a slight
chance of afternoon thunderstorms to the mountains and foothills
then later in the evening on the plains after enough
destabilization occurs. Temperatures will continue to be above
average for the latter half of the week with highs in the lower to
mid 90s Thursday and Friday.

For the weekend a shortwave trough will move through with an
accompanying cold front. This will turn surface winds to a more
upslope easterly flow Saturday afternoon bringing increased
moisture and an enhanced vertical shear profile to initiate
strong storms during the afternoon. Conditions once again look
capped on the plains. Picture is similar for Sunday and Monday with
a chance of afternoon and evening thunderstorms. Temperatures for
the weekend will be slightly cooler behind the front with highs in
the 80s before a warm up back into the 90s for Monday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 806 PM MDT Mon Jul 18 2016

There is a slight chance for another thunderstorm at the Denver
airports through 06z. Any shower or storm will be short lived.
More thunderstorms are expected for the Denver airports Tuesday
20z to 03z. The main threat with these storms will be gusty
outflow winds and heavy rain.

&&

.HYDROLOGY...
Issued at 135 PM MDT Mon Jul 18 2016

High precipitable water values over one inch coupled with CAPES
ranging from 1500-3000 J/kg late this aftn and evening. Should
allow for sct to numerous tstms through this evening. Storm
motions fairly good, in the 15-20kt range. This should help to
lessen the flash flood threat in spite of the otherwise very moist
conditions. No Flash Flood Watch but localized flooding still a
good possibility. Wl keep the mention of heavy rain in the
grids...with 1-2 inch/hr rainfall rates with the stronger storms.
Moist SW flow continues through mid week with PW values around 1
inch into Friday. Storms will continue to be capable of heavy rain
that could cause localized flooding.

&&

.BOU Watches/Warnings/Advisories...
None.
&&

UPDATE...Meier
SHORT TERM...Cooper
LONG TERM...Bowen
AVIATION...Meier
HYDROLOGY...Bowen/Cooper
Hazardous weather outlook, Jul 18, 9:50 AM MDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
950 AM MDT MON JUL 18 2016

COZ030>051-191600-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
950 AM MDT MON JUL 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP ACROSS THE AREA
TODAY...SOME PRODUCING LOCALLY HEAVY RAINFALL. STORMS WILL FIRST
DEVELOP OVER THE MOUNTAINS LATER THIS MORNING AND THEN BECOME MORE
NUMEROUS AND SPREAD ONTO THE PLAINS THIS AFTERNOON AND EARLY
EVENING. STRONGER STORMS WILL BE CAPABLE OF PRODUCING 1 INCH OF
RAIN IN 30 MINUTES...WITH POTENTIAL FOR 2 INCHES OR MORE AND
LOCALIZED FLOODING FROM STORMS THAT TRAIN OVER THE SAME AREAS.
LOCATIONS MOST PRONE TO ANY FLOODING WOULD BE BURN SCARS...URBAN
AREAS...AND LOCATIONS ON THE PLAINS THAT EXPERIENCED HEAVIER
RAINFALL LAST NIGHT.

A COUPLE THUNDERSTORMS MAY BECOME SEVERE THIS AFTERNOON AS
WELL...PRODUCING HAIL AROUND 1 INCH IN DIAMETER AND WIND GUSTS
AROUND 60 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A SLIGHT CHANCE OF AFTERNOON SHOWERS AND
THUNDERSTORMS EACH DAY THROUGH THE WEEK...ESPECIALLY AT HIGHER
ELEVATIONS. BY LATE ON FRIDAY AND SATURDAY STORM CHANCES WILL INCREASE
...PARTICULARLY OVER AND ALONG THE FRONT RANGE FOLLOWING THE
PASSAGE OF A WEAK COLD FRONT. STORM CHANCES CONTINUE THROUGH THE
WEEKEND DUE TO A DISTURBANCE MOVING THROUGH SUNDAY. EXPECT
TEMPERATURES TO RUN IN THE UPPER 80S TO LOWER 90S THROUGH THE
PERIOD WITH THE COOLER READINGS EXPECTED ON SATURDAY BEHIND THE
COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BY 2 PM. ANY REPORTS OF HEAVY
RAINFALL...HAIL...AND STRONG WINDS WILL BE APPRECIATED.

In the hours before

Local storm report, Jul 18, 5:05 PM MDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
505 PM MDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             1 N GREELEY             40.44N 104.74W
07/18/2016  M1.25 INCH       WELD               CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Jul 18, 5:41 PM MDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
541 PM MDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     2 NNE GREELEY           40.45N 104.73W
07/18/2016                   WELD               CO   TRAINED SPOTTER

            LARGE TREE BRANCHES DOWN ALONG 10TH STREET. TREE DOWN ON
            NUMEROUS CARS AT 10TH AND 33RD INTERSECTION.

0505 PM     HAIL             2 NNE GREELEY           40.45N 104.73W
07/18/2016  M1.75 INCH       WELD               CO   TRAINED SPOTTER

0500 PM     HAIL             1 N GREELEY             40.44N 104.74W
07/18/2016  M1.25 INCH       WELD               CO   TRAINED SPOTTER

&&

KFREDIN
Special weather statement, Jul 18, 6:44 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
644 PM MDT MON JUL 18 2016

COZ040-045-190130-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
644 PM MDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARAPAHOE AND CENTRAL
ADAMS COUNTIES UNTIL 730 PM MDT...

AT 643 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF STRASBURG...OR 34 MILES EAST OF DENVER. THIS STORM WAS
NEARLY STATIONARY.

HALF INCH HAIL AND OUTLOW WIND GUSTS OF 50 TO 55 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BENNETT...DEER TRAIL...COTTONWOOD VALLEY...BYERS...
LEADER AND STRASBURG.

LAT...LON 3999 10394 3957 10370 3957 10389 3958 10442
      4000 10459
TIME...MOT...LOC 0043Z 149DEG 1KT 3984 10434

RTG
Special weather statement, Jul 18, 7:24 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
724 PM MDT MON JUL 18 2016

COZ041-045-046-049-190215-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-WASHINGTON COUNTY CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
724 PM MDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WASHINGTON...EASTERN
ARAPAHOE...NORTHEASTERN ELBERT AND EASTERN ADAMS COUNTIES UNTIL 815
PM MDT...

AT 724 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHWEST OF DEER TRAIL...OR 29 MILES NORTHWEST OF
LIMON...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEER TRAIL...WOODROW...COTTONWOOD VALLEY...BYERS...AGATE...LEADER...
SHAMROCK AND LAST CHANCE.

LAT...LON 3922 10374 3920 10432 4000 10417 3999 10352
      3958 10364
TIME...MOT...LOC 0124Z 275DEG 25KT 3956 10408

RTG
Special weather statement, Jul 18, 7:33 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
733 PM MDT MON JUL 18 2016

COZ044-190215-
MORGAN COUNTY CO-
733 PM MDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN COUNTY UNTIL 815 PM MDT...

AT 733 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTH OF LOG LANE VILLAGE...OR 4 MILES SOUTHWEST OF FORT
MORGAN... MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORT MORGAN...BRUSH...LOG LANE VILLAGE...HILLROSE...
TWELVE-MILE CORNER...ADENA SCHOOL...GARY...SNYDER...
ANTELOPE SPRINGS...WELDONA AND ADENA.

LAT...LON 4000 10347 4000 10400 4051 10398 4052 10353
TIME...MOT...LOC 0133Z 275DEG 25KT 4020 10383

RTG
Local storm report, Jul 18, 8:21 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
821 PM MDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     AKRON                   40.16N 103.21W
07/18/2016  M59.00 MPH       WASHINGTON         CO   ASOS

0505 PM     TSTM WND DMG     2 NNE GREELEY           40.45N 104.73W
07/18/2016                   WELD               CO   TRAINED SPOTTER

            LARGE TREE BRANCHES DOWN ALONG 10TH STREET. TREE DOWN ON
            NUMEROUS CARS AT 10TH AND 33RD INTERSECTION.

0505 PM     HAIL             2 NNE GREELEY           40.45N 104.73W
07/18/2016  M1.75 INCH       WELD               CO   TRAINED SPOTTER

0500 PM     HAIL             1 N GREELEY             40.44N 104.74W
07/18/2016  M1.25 INCH       WELD               CO   TRAINED SPOTTER

&&

KFREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 6:44 PM MDTSpecial Weather StatementBOUAdams, Arapahoe46 min
Jul 18, 7:24 PM MDTSpecial Weather StatementBOUElbert51 min
Jul 18, 7:33 PM MDTSpecial Weather StatementBOUMorgan42 min
Jul 18, 9:11 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Sedgwick64 min
Jul 18, 10:07 PM MDTAreal Flood AdvisoryBOUSedgwick113 min
Jul 19, 5:41 PM MDTSpecial Weather StatementBOUClear Creek, Gilpin, Jefferson34 min
Jul 19, 5:56 PM MDTSevere Thunderstorm WarningBOUClear Creek, Douglas, Jefferson, Park49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.